Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Shivering hands when writing or gripping things. Remedy?

hello sir. i am jayanta from india. Sir , i have a neurological disorder like when i write something i feel a kind of shivering in my hands resulting in a worsened handwriting. inorder to write good i need to put some extra power. Same shivering results when i pick up or hold a phone or a cup of tea for example. This happens more when i am in a public place or someone is watching me writing. I feel a kind of fear these days whenever i take to writing something and my heart beats faster. Can you tell me the remedies or the reasons for this disorder. Sir , i am so distressed. please help me out. yours etc email - YYYY@YYYY
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Mr Jayanta,

Thank you for posting your query.

Based on your symptoms, there are two likely possibilities:

1. Essential tremors

2. Writer's cramp

In both these conditions, shivering may occur while writing, making it very poor handwriting. Problems get worse with anxiety.

There are good medications available to treat them, such as beta blockers, pacitane, etc.

Your neurologist would be able to guide you regarding the best medications.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist

Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions